Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Unital multiplications on a Hilbert space

Author: John Froelich
Journal: Proc. Amer. Math. Soc. 117 (1993), 757-759
MSC: Primary 46H20; Secondary 47D25
MathSciNet review: 1116259
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a new proof of two theorems of Ingelstam that identify the Hilbert spaces with a unital multiplication satisfying $ \vert\vert xy\vert\vert \leqslant \vert\vert x\vert\vert\,\vert\vert y\vert\vert$ and $ \vert\vert 1\vert\vert = 1$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H20, 47D25

Retrieve articles in all journals with MSC: 46H20, 47D25

Additional Information

PII: S 0002-9939(1993)1116259-8
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia